# SDR SWAA2017050113448

- Difficulty date: April 5, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 55,485 hours, 32,415 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A915013
- Part serial: NS0014
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 FLAP TRACK FAIRING CRACKED.    REPAIRED THE FAIRING IAW EA AND SRM.
